MAUDE Adverse Event Report: PERFUSION SYSTEMS DLP LEFT HEART VENT CATHETER; CATHETER, CANNULA AND TUBING, VASCULAR, CARDIO

PERFUSION SYSTEMS DLP LEFT HEART VENT CATHETER; CATHETER, CANNULA AND TUBING, VASCULAR, CARDIO
Model Number 12113
Medical Device Problem Code Mechanical Problem (1384)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/15/2023
Type of Reportable Event Malfunction
Event or Problem Description
Medtronic received information that prior to use of a dlp left heart vent catheter, it was reported that the metal in the product seems different.It is thicker and stiffer than before and does not hold its shape.The device was replaced.There was no patient involvement, so no adverse effect occurred.The customer is asking if the wire was changed or something was changed in the design.There are pictures comparing it to the 15 french and the wire looks way bigger in the 13 french against the old 15 french.Unopened packages will be returned for analysis.
 
Additional Manufacturer Narrative
Device evaluation summary: visual inspection shows no outward signs of any damage.Device will be sent to the vendor for additional analysis.Reason for return was undetermined.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
DLP LEFT HEART VENT CATHETER
Common Device Name
CATHETER, CANNULA AND TUBING, VASCULAR, CARDIO
Manufacturer (Section D)
PERFUSION SYSTEMS
7611 northland dr
brooklyn park MN 55428
Manufacturer (Section G)
PERFUSION SYSTEMS
7611 northland dr
brooklyn park MN 55428
Manufacturer Contact
alison sweeney
parkmore business park west
galway 
EI  
091708096
MDR Report Key23001568
Report Number2184009-2025-01105
Device Sequence Number9089610
Product Code DWF
UDI-Device Identifier00643169881334
UDI-Public(01)00643169881334(17)260614(10)2023060762
Combination Product (Y/N)N
Initial Reporter StateOK
Initial Reporter CountryUS
PMA/510(K) Number
K834039
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/09/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/14/2026
Device Model Number12113
Device Catalogue Number12113
Device Lot Number2023060762
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/30/2023
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/12/2025
Initial Report FDA Received Date09/09/2025
Date Device Manufactured06/14/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown